MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE 1.3MM WH/BL W/ 36.6 RV CT NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. SUTURETAPE 1.3MM WH/BL W/ 36.6 RV CT NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SUTURETAPE 1.3MM WH/BL W/ 36.6 RV CT NDL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a achilles tendon repair procedure as the surgeon was passing the ar-7502 suturetape through the tendon, the needle pulled off the suture.Opened a second device from the same lot and the same issue occurred.The rep reported all broken fragments were fully retrieved from the patient.The case was completed by using another manufacturer's suture.

Brand Name
SUTURETAPE 1.3MM WH/BL W/ 36.6 RV CT NDL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11990341
Report Number1220246-2021-03249
Device Sequence Number14494820
Product Code GAT
UDI-Device Identifier10888867288833
UDI-Public10888867288833
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURETAPE 1.3MM WH/BL W/ 36.6 RV CT NDL
Device Catalogue NumberAR-7502
Device Lot Number100012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/14/2021
Patient Sequence Number1